| Catalog Number |
7601-05030M |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the neck of a yukon ml polyaxial screw fractured intra-operatively and that the screw shank remains in the patient.The procedure was completed successfully with a 30-60 minute surgical delay.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.